# SDR AALA200802545A

- Difficulty date: November 21, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 27,125 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT AFT RIGHT LAVATORY HAS BROKEN SAFETY STRAP.  REPLACED STRAP FOR FLASHLIGHT AT AFT RIGHT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
